EconPapers    
Economics at your fingertips  
 

Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models

Aiting Shen

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We present the Bernstein-type inequality for widely dependent random variables. By using the Bernstein-type inequality and the truncated method, we further study the strong consistency of estimator of fixed design regression model under widely dependent random variables, which generalizes the corresponding one of independent random variables. As an application, the strong consistency for the nearest neighbor estimator is obtained.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/862602.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/862602.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:862602

DOI: 10.1155/2013/862602

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:862602